Scientific article

On the Gibbs states of the noncritical Potts model on Z^2

Published inProbability theory and related fields, vol. 158, p. 477-512
Publication date2014

We prove that all Gibbs states of the q-state nearest neighbor Potts model on Z^2 below the critical temperature are convex combinations of the q pure phases; in particular, they are all translation invariant. To achieve this goal, we consider such models in large finite boxes with arbitrary boundary condition, and prove that the center of the box lies deeply inside a pure phase with high probability. Our estimate of the finite-volume error term is of essentially optimal order, which stems from the Brownian scaling of fluctuating interfaces. The results hold at any supercritical value of the inverse temperature.

  • arxiv : math.PR
Citation (ISO format)
COQUILLE, Loren et al. On the Gibbs states of the noncritical Potts model on Z^2. In: Probability theory and related fields, 2014, vol. 158, p. 477–512. doi: 10.1007/s00440-013-0486-z
Main files (1)
Article (Submitted version)
ISSN of the journal0178-8051

Technical informations

Creation05/22/2012 1:20:00 PM
First validation05/22/2012 1:20:00 PM
Update time03/14/2023 5:36:51 PM
Status update03/14/2023 5:36:51 PM
Last indexation01/15/2024 11:56:32 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack